# SDR IPXA13578619

- Difficulty date: May 5, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 27,756 hours, 18,963 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Component: Door
- Component part number: 652532618
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C15,  MAIN CARGO DOOR OUTER SKIN DENT DAMAGE.   REPAIR FABRICATED AND INSTALLED A REPAIR IAW SRM 52-30-01-2R-4.
